# SDR IPXA2019021198797

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 56,995 hours, 12,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOW PRESSURE.  SERVICE R1 PASSENGER DOOR PNEU STORAGE SYSTEM IAW AMM 12-25-04-600-801. THIS CLEARS M661673
